B.J.Healthcare


Nosicold-AF Syrup


Nosicold-AF Syrup

Specifications

Composition Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml)

INTRODUCTION

  • Nosicold-AF Syrup is a combination medication used in the treatment of common cold symptoms. It provides relief from runny nose, sneezing, itching and watery eyes. It narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
  • Nosicold-AF Syrup can be taken with or without food. Take it in the dose and duration advised by the doctor. In case you miss a dose of this medicine, take it as soon as you remember.
  • It can cause nausea and headache. It may also cause dizziness, so do not drive or do anything that requires mental focus. You should avoid smoking and consuming alcohol while taking this medicine, as these may worsen your side effects.

 

USES OF NOSICOLD-AF SYRUP

  • Common cold symptoms

 

NOSICOLD-AF SYRUP SIDE EFFECTS

  • Common
  • Nausea
  • Vomiting
  • Headache
  • Sleepiness

 

HOW TO USE NOSICOLD-AF SYRUP

  • Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Nosicold-AF Syrup may be taken with or without food, but it is better to take it at a fixed time.
  • Take it with food if stomach upset occurs.

 

HOW NOSICOLD-AF SYRUP WORKS

Nosicold-AF Syrup is a combination of two medicines: Chlorpheniramine Maleate and Phenylephrine, which relieves cold symptoms. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.


Yes! I am interested



  • Explore More Products




Looking for "Nosicold-AF Syrup" ?